# SDR CA070123007

- Difficulty date: January 6, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 2,088 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Cone
- Part number: 9235806343101
- Condition: Split
- Location: Tailrotor G/B
- Part time: 596 hours
- Component: Tail Rotor Gear, Skrsky
- Component part number: 923580610004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 06 JAN 07, THE TAIL ROTOR HEAD WAS IN PROCESS OF BEING REPLACED WHEN IT WAS NOTICED THAT THE IB SET OF SPLIT CONES WHICH CENTER AND SUPPORT THE TAIL ROTOR HUB LOADS WERE MISSING. FURTHER INVESTIGATION FOUND THAT WHEN THIS TAIL GEARBOX WAS INSTALLED 596 HOURS PREVIOUS ON 18 JUNE 06 THE MFG MM DID NOT HAVE ANY REFERENCE TO THE INNER SPLIT CONES.  NO MENTION OF THEM IN THE REMOVAL/INSTALLATION INSTRUCTION, OR THE REQUIRED PARTS LISTING OR ON ANY ILLUSTRATION.( NOTE: MFG MM HAVE SINCE BEEN UPDATED AS OF SEPT  06 TO INCLUDE THE IB SPLIT CONES)  FIELDS FOR P/N NOT LONG ENOUGH TGB P/N 92358-06100-043 (TC NR 20070123007)
